# SDR ASOA201100459

- Difficulty date: March 10, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 31,000 hours, 27,313 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT FS 333.00 HAS SEVERAL AREAS OF CORROSION ON FWD SIDE OF FRAME BETWEEN STR 25L AND STR 25R.  FOUND TO BE BEYOND ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-00.  REMOVED, LOCATED, DRILLED, AND INSTALLED FRAME IAW SRM 51-40-11, 51-42-06 & 51-42-21.
